# SDR UPS06448148

- Difficulty date: August 16, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1220-1260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1220-1260 LBL55 FLOOR SUPPORT UPPER SURFACE FOUND CORRODED.  CORROSION BLEND OUT 0.087" BY 1.5" BY 10" EXCEED SRM LIMIT.  M/D BS 1220-1260 LBL55 FLOOR SUPPORT REPAIRED AS PER RS R53-45-35575 AND UPS ENGINEERING FILE NUMBER 747-53-20335.
